• SWATHI KRISHNA

      Articles written in Proceedings – Mathematical Sciences

    • Palindromic width of graph of groups

      KRISHNENDU GONGOPADHYAY SWATHI KRISHNA

      More Details Abstract Fulltext PDF

      In this paper, we answer questions raised by Bardakov and Gongopadhyay (Commun. Algebra 43(11) (2015) 4809–4824). We prove that the palindromic width of HNN extension of a group by proper associated subgroups is infinite. We also prove that the palindromic width of the amalgamated free product of two groups via a proper subgroup is infinite (except when the amalgamated subgroup has index two in each of the factors). Combining these results it follows that the palindromic width of the fundamental group of a graph of groups is mostly infinite.

    • A limit set intersection theorem for graphs of relatively hyperbolic groups

      SWATHI KRISHNA

      More Details Abstract Fulltext PDF

      Let $G$ be a relatively hyperbolic group that admits a decomposition intoa finite graph of relatively hyperbolic groups structure with quasi-isometrically (qi)embedded condition. We prove that the set of conjugates of all the vertex and edge groups satisfy the limit set intersection property for conical limit points (refer to Definition 3 and Definition 23 for the definitions of conical limit points and limit set intersection property respectively). This result is motivated by the work of Sardar for graph of hyperbolic groups [16].

  • Proceedings – Mathematical Sciences | News

    • Editorial Note on Continuous Article Publication

      Posted on July 25, 2019

      Click here for Editorial Note on CAP Mode

© 2021-2022 Indian Academy of Sciences, Bengaluru.